Author Topic: Protracted and Feeling Better Now  (Read 15645 times)

[Buddie]

Re: Protracted and Feeling Better Now
« Reply #100 on: May 14, 2022, 12:51:14 am »
Hi BBB. That's got to be the most factual and coherent account of benzo withdrawal I've taken the time to read. It is also educational. Thank you very much.

Thanks, I'm glad you found it useful.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Protracted and Feeling Better Now
« Reply #101 on: May 16, 2022, 09:15:52 pm »
Thank you so much for taking the time to write such a detailed and well thought out post.

I too took a very small dose of Klonopin, for many years.....and I got off without much of a problem.  It's only when I started, several years later, to take a tiny dose occasionally, and then more often - perhaps .25 mgs. every week or two weeks - that things got out of hand for me.  I didn't realize I was going thru WD over and over and over again by using it as I did.  Until I took very little Valium and then versed for a surgical procedure.  Man, did the shit hit the fan.

Just sharing info that I hope will help others.

Thank you again!!

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Protracted and Feeling Better Now
« Reply #102 on: May 17, 2022, 04:03:09 am »
Yes, all the times I quit cold turkey, which would have been the summer or 2012, 2013, 2014, 2015, and finally in 2016, I was going through small withdrawals. And even in 2011, I dropped Ambien cold turkey too. I was having minor withdrawal stuff every year, most notably emotional instability, intrusive thoughts, anger. But things really got bad after I was off for two years (2016-2018) and went back on for 3 months. It was a hell scape I couldn't imagine a human could feel on Earth.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.